The surfaces capable of division into infinitesimal squares by their curves of curvature: A nonstandard-analysis approach to classical differential geometry

Citation
U. Hertrich-jeromin, The surfaces capable of division into infinitesimal squares by their curves of curvature: A nonstandard-analysis approach to classical differential geometry, MATH INTELL, 22(2), 2000, pp. 54-61
Citations number
30
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL INTELLIGENCER
ISSN journal
0343-6993 → ACNP
Volume
22
Issue
2
Year of publication
2000
Pages
54 - 61
Database
ISI
SICI code
0343-6993(200021)22:2<54:TSCODI>2.0.ZU;2-H